# SDR UPS97224705

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, INSTALL PERMANENT REPAIR TO GOUGE IN FUSELAGE, RIGHT HAND SIDE APPROX BS 348 AT STRINGER 19 (DAMAGE 0.020 DEEP, 1  0.75 DIAMETER).  REPAIR CARRIED OUT IAW SRM 53-30-3 FIGURE 13.
